Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 26, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 10, 2016, 5:07 PM CDT for Clark County, Jackson County, Wisconsin. It was in force for 68 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2016, 5:07 PM CDT (22:07 UTC)
- Expired
- Jun 10, 2016, 6:15 PM CDT
- In force
- 68 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, WI, Jackson County, WI
The radar
The La Crosse radar (KARX), 65 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 5:37 PM CDT | TSTM WND DMG | 3 Ne Lake Arbutus, WI | TREES DOWN ALONG CAMPGROUND ROAD. |
| Jun 10, 5:37 PM CDT | TSTM WND DMG | 4 Ne Hatfield, WI | TREES DOWN ALONG CAMPGROUND ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 2:44 PM CDT | Tornado Watch | SPC | 5 hr |
| Jun 10, 3:19 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 697 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted.
848
WUUS53 KARX 102207
SVRARX
WIC019-053-102315-
/O.NEW.KARX.SV.W.0026.160610T2207Z-160610T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
507 PM CDT FRI JUN 10 2016
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CLARK COUNTY IN CENTRAL WISCONSIN...
JACKSON COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 615 PM CDT
* AT 506 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITEHALL...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
PRICE AROUND 515 PM CDT.
HUMBIRD AROUND 525 PM CDT.
BLACK RIVER FALLS AND HATFIELD AROUND 540 PM CDT.
MILLSTON AROUND 550 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SHERWOOD...YORK...LYNN...IRVING AND NORTHFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL
WISCONSIN.
LAT...LON 4416 9091 4433 9117 4459 9117 4459 9031
4416 9032
TIME...MOT...LOC 2206Z 286DEG 39KT 4444 9125
HAIL...1.00IN
WIND...60MPH
$$
RIECK5 follow-up statements
658
WWUS53 KARX 102227
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
527 PM CDT FRI JUN 10 2016
WIC019-053-102315-
/O.CON.KARX.SV.W.0026.000000T0000Z-160610T2315Z/
CLARK WI-JACKSON WI-
527 PM CDT FRI JUN 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN CLARK AND JACKSON COUNTIES...
AT 527 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST OF
BLACK RIVER FALLS...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
BLACK RIVER FALLS AND HATFIELD AROUND 540 PM CDT.
MILLSTON AROUND 550 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SHERWOOD...YORK...LYNN...IRVING AND NORTHFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL
WISCONSIN.
LAT...LON 4416 9091 4433 9117 4459 9117 4459 9031
4416 9032
TIME...MOT...LOC 2227Z 286DEG 39KT 4438 9094
HAIL...1.00IN
WIND...60MPH
$$
RIECK950
WWUS53 KARX 102234
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
534 PM CDT FRI JUN 10 2016
WIC019-053-102315-
/O.CON.KARX.SV.W.0026.000000T0000Z-160610T2315Z/
CLARK WI-JACKSON WI-
534 PM CDT FRI JUN 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN CLARK AND JACKSON COUNTIES...
AT 534 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLACK RIVER
FALLS...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
MILLSTON AROUND 550 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SHERWOOD...YORK...LYNN...IRVING AND NORTHFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL
WISCONSIN.
LAT...LON 4416 9091 4433 9117 4459 9117 4459 9031
4416 9032
TIME...MOT...LOC 2234Z 286DEG 39KT 4436 9083
HAIL...0.75IN
WIND...60MPH
$$
RIECK305
WWUS53 KARX 102245
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
545 PM CDT FRI JUN 10 2016
WIC019-053-102315-
/O.CON.KARX.SV.W.0026.000000T0000Z-160610T2315Z/
CLARK WI-JACKSON WI-
545 PM CDT FRI JUN 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN CLARK AND JACKSON COUNTIES...
AT 544 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HATFIELD...OR 8
MILES EAST OF BLACK RIVER FALLS...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN CLARK AND JACKSON COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS: SHERWOOD...LYNN...IRVING...MERRILLAN AND ALMA CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL
WISCONSIN.
LAT...LON 4416 9091 4433 9117 4459 9064 4459 9031
4416 9032
TIME...MOT...LOC 2244Z 286DEG 39KT 4433 9067
HAIL...0.75IN
WIND...60MPH
$$
RIECK504
WWUS53 KARX 102305
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
605 PM CDT FRI JUN 10 2016
WIC019-102314-
/O.CAN.KARX.SV.W.0026.000000T0000Z-160610T2315Z/
CLARK WI-
605 PM CDT FRI JUN 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARK COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA, THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WEST CENTRAL WISCONSIN.
LAT...LON 4416 9091 4433 9117 4442 9080 4442 9032
4416 9032
TIME...MOT...LOC 2304Z 286DEG 39KT 4427 9037
$$
WIC053-102315-
/O.CON.KARX.SV.W.0026.000000T0000Z-160610T2315Z/
JACKSON WI-
605 PM CDT FRI JUN 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR JACKSON COUNTY...
AT 604 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES WEST OF
BABCOCK...OR 20 MILES NORTH OF TOMAH...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE... BLACK RIVER
FALLS...MILLSTON...HATFIELD...IRVING...TAYLOR...AND CITY POINT..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4416 9091 4433 9117 4442 9080 4442 9032
4416 9032
TIME...MOT...LOC 2304Z 286DEG 39KT 4427 9037
HAIL...0.75IN
WIND...60MPH
$$
RIECK425
WWUS53 KARX 102312
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
612 PM CDT FRI JUN 10 2016
WIC053-102322-
/O.EXP.KARX.SV.W.0026.000000T0000Z-160610T2315Z/
JACKSON WI-
612 PM CDT FRI JUN 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR JACKSON COUNTY WILL EXPIRE AT
615 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WEST CENTRAL WISCONSIN.
LAT...LON 4416 9091 4433 9117 4442 9080 4442 9032
4416 9032
TIME...MOT...LOC 2309Z 286DEG 39KT 4427 9037
$$
RIECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:02 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 10, 3:02 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 302 PM CDT FRI JUN 10 2016 .SHORT TERM...(This evening through Saturday Night) Issued at 302 PM CDT Fri Jun 10 2016 Impactful forecast over the next 6-12 hours, and as such much time spent on this period. Early afternoon analysis places a surface warm front mixed northward into central and northern WI, with a cold front sliding through central MN at 18Z, associated with a ridge running upper wave cutting across northern MN. Convection has been bubbling along that cold front for a few hours now but continues to expand as it intercepts a growing pool of 2500-3500 J/KG MUCAPE and weak capping in place across much of the Upper Miss Valley. Per current trends and well clustered suggestions from the majority of CAM guidance, still expect current convection to grow in intensity the next few hours, with the strongest deep shear relegated to northern WI into central MN where some supercellular characteristics are likely for a time, especially in the vicinity of the surface warm front which looks to be just north and east of our local area. However, with modest 0-3km westerly shear vectors of 20-30 knots and pretty decent DCAPE profiles up to 1500 J/KG, envision storm organization into more linear segments, with Corfidi vector analysis suggesting any larger complex turning southeastward with time. Activity may become enhanced along the leading outflow edge into southeast MN with new cell growth into the very unstable and weakly capped environment, with some worry that heavy rain potential will increase for a time along the southern edge of the line with such high PWAT values up to 1.75 inches and weak storm motion/continued moisture transport over the boundary. Overall, really like the look of the current SPC enhanced risk with the biggest wind threat along/north of I-94 where the initial convective line will be more aligned with the 0-3 km shear vectors. Still anticipate activity weakening into late evening/early overnight with veering of the low level jet, with focus shifting to tomorrow afternoon into northeast IA and far southwest WI. Pending the position of the frontal boundary, there is some chance for afternoon redevelopment in another higher CAPE/weak capping axis over the far southern CWA, though shear looks rather paltry. Could perhaps see a wind threat with DCAPE profiles. Should be another day with hot temps and higher heat index values pushing 100 across the south, but notably less humid northern areas with a drier airmass rolling in from the north. .LONG TERM...(Sunday through Friday) Issued at 302 PM CDT Fri Jun 10 2016 Not much time spent on the outer periods, but the basic idea remains for broad upper ridging to remain in place across much of the central CONUS into the early work week period, with that pattern becoming increasingly blocked up by midweek with strong closed lows over both the northwest and northeast states. Yet another weakish upper wave working over the ridge axis later Sunday into Sunday evening should spark additional showers and storms across western MN in the vicinity of another cold front dropping through that area, with some of that activity likely to propagate eastward with time into Sunday night and perhaps early Monday. Lots of questions regarding how organized that activity might end up being, but with another pool of strong instability in place, some stronger storms aren't impossible, especially with hints of slightly better low level shear in place. Otherwise, there are some hints in the guidance that later Monday into Tuesday may end up being mainly dry with low level ridging and some drier air nosing in from Ontario, though there are questions about just how far south said drier air will end up. Beyond that, still good agreement for a closed low to meander through the blocked up flow across the central Plains and toward our area by late week with additional chances for rainfall and perhaps some cooler temperatures pending cloud trends. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1230 PM CDT FRI JUN 10 2016 Line of shra/ts slated to move across the region late this afternoon through the mid to late evening hours. Strong to severe storm risk, although greater across central MN/northern WI. For the taf sites, expect heavy downpours, potential for hail, and enhanced winds around any storm. Gusts upwards of 30 to 40kts not out of the question. Cigs could stay vfr with the storms with mesomodels via Bufkit soundings suggesting mostly 6-8 kft. Will go a bit lower than that, but keep as vfr for now. Timing via the hrrr brings the line in near 23z, sliding southeast by 03-04z or so. Looks reasonable. With frontal boundary slipping south of the taf sites on saturday...further shra/ts development possible from northern IA into southern WI along this boundary sat afternoon/evening. Trends keep the rain threat south of tafs and will keep forecast clear of any shra/ts for saturday as a result. && .ARX Watches/Warnings/Advisories... WI...None. MN...None. IA...None. && SHORT TERM...Lawrence LONG TERM...Lawrence AVIATION.....RIECK
Hazardous weather outlook, Jun 10, 11:58 AM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1158 AM CDT FRI JUN 10 2016 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-111000- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 1158 AM CDT FRI JUN 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF STORMS IS STILL ON TRACK TO SWEEP INTO NORTHWEST WISCONSIN AND SOUTHEAST MINNESOTA BY 4 PM...MOVING QUICKLY EAST SOUTHEAST EARLY IN THE EVENING. THERE WILL BE A SEVERE RISK WITH THE STORMS...ESPECIALLY ALONG AND NORTH OF I-94 IN WISCONSIN. DAMAGING STRAIGHT LINE WINDS ARE THE MAIN THREAT...BUT LARGE HAIL AND HEAVY RAINS ARE ALSO POSSIBLE. AFTERNOON HEAT INDICES WILL TOP OUT FROM 90 TO 100 DEGREES. USE CAUTION WITH EXTENDED OUTDOOR ACTIVITIES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORM CHANCES CONTINUE ACROSS MUCH OF THE AREA SATURDAY. A FEW OF THE STORMS ACROSS NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN COULD BE SEVERE IN THE AFTERNOON AND EVENING...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. HEAT INDICES ARE EXPECTED TO CLIMB INTO THE 90 TO 100 RANGE ACROSS MUCH OF THE AREA SATURDAY AFTERNOON. USE CAUTION WITH EXTENDED OUTDOOR ACTIVITIES. THUNDERSTORM CHANCES CONTINUE FROM SUNDAY THROUGH THURSDAY. A FEW STORMS LATER SUNDAY AFTERNOON AND EVENING COULD BE STRONG. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 AND 10 PM TODAY. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED.
In the hours before
Local storm report, Jun 10, 4:52 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
452 PM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM TSTM WND GST WABASHA 44.37N 92.05W
06/10/2016 E48 MPH WABASHA MN TRAINED SPOTTER
&&
SHEALocal storm report, Jun 10, 4:54 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
454 PM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG WABASHA 44.37N 92.05W
06/10/2016 WABASHA MN TRAINED SPOTTER
TREES DOWN REPORTED JUST NORTH OF TOWN
&&
SHEALocal storm report, Jun 10, 4:56 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
456 PM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND GST NELSON 44.42N 92.01W
06/10/2016 E50 MPH BUFFALO WI FIRE DEPT/RESCUE
ESTIMATED 40-50 MPH WIND GUST. PEA SIZE
HAIL.
&&
MAHLocal storm report, Jun 10, 4:59 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
459 PM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND GST DODGE CENTER 44.03N 92.85W
06/10/2016 M46 MPH DODGE MN AWOS
&&
SHEALocal storm report, Jun 10, 5:01 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
501 PM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HEAVY RAIN MAPLE SPRINGS 44.41N 92.17W
06/10/2016 M1.35 INCH WABASHA MN TRAINED SPOTTER
&&
SHEALocal storm report, Jun 10, 5:07 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
507 PM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TSTM WND DMG LAKE CITY 44.45N 92.28W
06/10/2016 WABASHA MN 911 CALL CENTER
NUMEROUS TREES AND POWER LINES DOWN
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 4:04 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 71 min |
| Jun 10, 4:49 PM CDT | Severe Thunderstorm Warning | ARX | Trempealeau | 41 min |
| Jun 10, 4:59 PM CDT | Severe Thunderstorm Warning | ARX | Clark | 61 min |
| Jun 10, 5:54 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, La Crosse, Monroe, Trempealeau | 51 min |
| Jun 10, 6:48 PM CDT | Special Weather Statement | ARX | Adams, Crawford, Grant, Juneau, Monroe, Richland and 1 more | 117 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.